# SDR SWIA20250925

- Difficulty date: September 25, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N207SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000643
- Aircraft time: 21,374 hours, 12,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LONGITUDINAL SEATTRACK AT FR80-4" AND Y= -10.75" HAS CORROSION  (C-CHECK RO 10/17/2025)REMOVED AND REPLACED L/H LOGITUDINAL SEAT TRACK AT FR 76-85 Y-10.75" REF EMB 175 SRM 51-40-08. THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
